Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A condition that a normal operator have a closed numerical range


Author: Ching-Hwa Meng
Journal: Proc. Amer. Math. Soc. 8 (1957), 85-88
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0094711-2
MathSciNet review: 0094711
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Sz.Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik vol. 5, Berlin, 1942.
  • [2] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0094711-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society